Items where Author is "A. I., Md. Ismail"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

A. I., Md. Ismail and Hytham. A., Alkresheh (2016) An algorithm for positive solution of boundary value problems of nonlinear fractional differential equations by Adomian decomposition method. Journal of Interpolation and Approximation in Scientific Computing, 2016 (1). pp. 25-37. ISSN 2194-3907

This list was generated on Tue Nov 19 17:04:19 2019 +08.
Share